# SDR SWAA2021112933840

- Difficulty date: October 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FWD SERVICE DOOR CUTOUT STUB FRAME LOCATED BS294.5 BETWEEN STR 7R AND STR 9R AT PASSENGER CABIN ; 2021-487807 / [01] REPLACED STUB FRAME LOCATED ON FWD SERVICE DOOR CUT OUT BS 294.5 BTW STR 7R AND STR 9R AT PASSENGER IAW B737-700 SRM 51-10-02 53-10-01-2R-6 AND DRAWING #141A8370 SHEET 9 REV ?D?; [02] REPLACED STUB FRAME LOCATED ON FWD SERVICE DOOR CUT OUT BS 294.5 BTW STR 7R AND STR 9R AT PASSENGER IAW B737-700 SRM 51-10-02 53-10-01-2R-6 AND DRAWING #141A8370 SHEET 9 REV D RII
